# SDR FDEA200904021156

- Difficulty date: April 2, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A57110531206
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OLD REPAIR ON C 47 IN HOLE N, BUSHING INSTALLATION IAW RAS/AS/0001/2006 ISS C, AFTER REMOVAL FOUND NEW DAMAGES, AND DAMAGES IN HOLE 3, 7, 12.  REPAIR PERFORMED BY REAM UP THE HOLES AND INSTALL A BUSHING IAW 041976/041/2005   ISS A, APPROVED BY EA 6-5310-129126.
